| Catalog Number |
380312 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
Event or Problem Description
It was reported that bdbd insyte autoguard wing leaked.The following information was provided by the initial reporter: the port and needle luer lock section is leaking the fluid.
Additional Manufacturer Narrative
Investigation results: the complaint of a leak, difficulty activating the safety mechanism, and damaged needle tip could not be confirmed from the representative 24g mckesson shielded iv catheters that were provided for investigation.A visual and microscopic examination revealed no damage or defects.A functional test revealed that the safety mechanism could be activated without difficulty, the needle fully retracted within the safety shield, and no leaks could be identified in the iv catheters.The affected units were not returned for investigation.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No additional information.